# SDR ABXA20160404085

- Difficulty date: April 4, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 96F5667603110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING UNDER SEAT TRACK AT FS 654 & RBL 32.  R & R CRACKED FITTING UNDER SEAT TRACK AT STATION 654 & RBL 32 IAW DWG 96F, 5667603, SEE BACK SIDE FOR PARTIAL WORK ACCOMPLISHED.  SDR INFORMATION, CRACKED 1.2", PN 96F5667603-110, SN NSN, PART NAME LW LOBE CLIP, EXACT FS & BS LOCATION ON ACFT FROM FS 654 - 657, EXACT STRINGER & WS LOCATION ON ACFT FROM RBL 32 - RBL 32.  ACFT WAS GNDED.
